Books  Animal & General Biology  Genetics 

Mathematical Structures in Population Genetics

Out of Print

Series: Biomathematics Volume: 22

By: YI Lyubich

373 pages, 17 figures

Springer-Verlag

Hardback | Dec 1992 | #21786 | ISBN: 3540533370
Out of Print Details

About this book

In the theory of population genetics, fundamental results on its dynamical processes and equilibrium laws have emerged during the last few decades. This monograph systematically reviews these developments, beginning from elementary examples and explanations.


Write a review

There are currently no reviews for this product. Be the first to review this product!

Bestsellers in this subject

Adaptation in Metapopulations

NHBS Price: £27.99 $36/€33 approx

Conservation and the Genetics of Populations

NHBS Price: £47.50 $60/€57 approx

Next-Generation Sequencing in Plant Systematics

NHBS Price: £74.99 $95/€89 approx

The Society of Genes

NHBS Price: £20.95 $27/€25 approx